# SDR USAA2010110892531

- Difficulty date: November 7, 2010
- Submitted: November 10, 2010
- Operation: Air carrier
- Aircraft: N836AW
- Make and model: Airbus A319-132
- Aircraft serial: 2570
- Aircraft time: 17,785 hours, 7,690 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: F100031005
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 174 - LAS - EEL - EMERGENCY EXIT AISLE LIGHT 9R MISSING RED LENS.   MAINTENANCE REPLACED LIGHT ASSEMBLY IAW AIRBUS MAINTENANCE MANUAL 33-51-19.
